CSpace
OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATE FOR DETERMINISTIC SYSTEMS WITH QUADRATIC COST
DENG, SH
1988-06-01
Source PublicationINTERNATIONAL JOURNAL OF CONTROL
ISSN0020-7179
Volume47Issue:6Pages:1603-1612
Language英语
WOS Research AreaAutomation & Control Systems
WOS SubjectAutomation & Control Systems
WOS IDWOS:A1988N776800003
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27812
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DENG, SH. OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATE FOR DETERMINISTIC SYSTEMS WITH QUADRATIC COST[J]. INTERNATIONAL JOURNAL OF CONTROL,1988,47(6):1603-1612.
APA DENG, SH.(1988).OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATE FOR DETERMINISTIC SYSTEMS WITH QUADRATIC COST.INTERNATIONAL JOURNAL OF CONTROL,47(6),1603-1612.
MLA DENG, SH."OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATE FOR DETERMINISTIC SYSTEMS WITH QUADRATIC COST".INTERNATIONAL JOURNAL OF CONTROL 47.6(1988):1603-1612.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DENG, SH]'s Articles
Baidu academic
Similar articles in Baidu academic
[DENG, SH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DENG, SH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.